# SDR 99ZZZX2239

- Difficulty date: May 12, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N9907K
- Make and model: Bell 206B
- Aircraft serial: 2040
- Engine: Allsn 250C20J
- System (JASC): 7412 · Exciter
- Part: Exciter
- Part number: 6899093
- Condition: Failed
- Location: Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXCITER FAILED.  REMOVED AND REPLACED.
